# SDR 2007UALA04709

- Difficulty date: November 15, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 71,941 hours, 11,646 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200008815ATS
- Condition: Missing
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID CABIN (STA 654) AISLE EXIT LENS IS MISSING. SUSPECT LENS LOST DURING NORMAL OPERATIONS. REPLACED LENS OPS CHECKED OK. ACFT OK FOR SERVICE.
